Discussions that mention synthroid

Thyroid Disorders board


Help!
In Dec I was diagnosed with hypothyroidism, subacute thyroiditis, no antibodies. On the same day, I had a very dry flaky rash on my cheeks. I put eucerin calming cream on it and it got better. I've been on synthroid, and am feeling much better, but I have a persistant rash on my face. My cheeks stay a little pink to flushed, and I have extremely dry skin in spite of slathering on moisturizer daily ( this is mainly confined to my face, the rest of me responds well to moisturizer) and have a bumpy (almost like pimples without a head) rash that gets better and worse, but never completely goes away. One doctor says, it's the low thyroid, and it should get better in another month or so. Another says, it looks like rosacea. So I went to a dermatologist today and she said, " I don't know for sure, because your skin is so dry but I'm going to treat it like it's rosacea.". I'm also taking Selenium and tyrosine. Has anyone had a similar experience related to their thyroid and if so, any comments?
Deb
I've only been taking Synthroid (actually a generic kind) since last Saturday since I got my thyroid removed on Friday. Every morning when I take it I get a rash only on my checks, very dark pink, it then fades away as the day goes by. Oh and my ears feel all warm also after I take the medication. I just assumed it was caused by the pills.

Hope that helps you find what causes it. I don't have a solution though. :confused:

Lyse
I get that same wierd rash on my cheeks and nose every morning. I wake up daily looking like I have a sunburn. it goes away by the middle of the day. I also take Synthroid for hypo. thanks